On the definability of the quantifier “there exist uncountably many”

Studia Logica 44 (3):257 - 264 (1985)
Abstract
In paper [5] it was shown that a great part of model theory of logic with the generalized quantifier Q x = there exist uncountably many x is reducible to the model theory of first order logic with an extra binary relation symbol. In this paper we consider when the quantifier Q x can be syntactically defined in a first order theory T. That problem was raised by Kosta Doen when he asked if the quantifier Q x can be eliminated in Peano arithmetic. We answer that question fully in this paper.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00394445
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,492
Through your library
References found in this work BETA

Add more references

Citations of this work BETA
Generalized Quantification as Substructural Logic.Natasha Alechina & Michiel van Lambalgen - 1996 - Journal of Symbolic Logic 61 (3):1006 - 1044.

Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
18 ( #275,265 of 2,180,620 )

Recent downloads (6 months)
1 ( #302,011 of 2,180,620 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums